# SDR DALA2025040702634

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 94,197 hours, 43,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 2L DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: REMOVED DEBRIS FROM 2L DOOR KNUCKLE SPRING OPS NML (6984906)
